# SDR ASOA2014022810039

- Difficulty date: February 25, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 22,890 hours, 16,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 INTERIOR CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  REPLACED LAMPS IAW AMM 33-51-09, OPS CHECKED GOOD.
